Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Is it because of thyroid that I am unable to conceive ?

my name is sumitha i got married 2yrs back my age is 28 and my weight is 70 and i have got thyroid, but now taking medicine for it and it has become normal, i have been taking medicine for infertility but there is not chance for me to conceive, i have done my scan and e-xray also but every thing is normal but why am i not conceiving. i hot my periodson june 2nd than july i dnt get my periods doctor gave me susten 300 mg why is that given
Asked On : Fri, 5 Aug 2011
Answers:  3 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  User's Response
it is actually an elaborate list of tests. based on your examination your gynaec might have suggested.
but to name a few :
follicular study of female, SERUM FOR TORCH infection
hystosalphingography to check patency of tubes
semen analysis males
antisperm antibody (rare cause)
laprosocopy biopsy (answers almost all questions about status in the reproductive organs)
i may be missing somethings
hope this is helpful
Answered: Fri, 5 Aug 2011
I find this answer helpful
  User's Response
hi welcome to HCM.if thyroid is normal then it is not the reason for infertility now.why you are thinking that you cant become should always have positive attitude,it increases your becoming pregnancy.susten is a progesterone. Progesterone chances of plays a major role during the two weeks after ovulation, prior to the fertilised egg implanting in the uterus. It is also vital for maintaining consult your gynec specialist and confirm your doubts regarding tablets ok

Answered: Fri, 5 Aug 2011
  User's Response
welcome to healthcare magic
if your thyroid levels are normal they might not be contributing to infertility. but when you say all tests are normal it is advisable to name them as occasionally a number of tests might not have been done. clinically you and your husband must be normal and so it becomes all the more difficult to believe why this could be happening. would suggest to see an infertlity expert.
susten is a progesterone supplement which is given to induce menses when there is unreasonable delay.when you stop the tablets , menses start.
wish you good luck.
hope this is helpful
Answered: Fri, 5 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor